# SDR NACA2023081000005

- Difficulty date: August 10, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N303KH
- Make and model: Boeing 737330
- Aircraft serial: 25606
- Aircraft time: 47,037 hours, 55,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY EXIT SIGN COVER CRACK, FWD GALLEY SERVICE DOOR. 1. REPLACE FWD ENTRY DOOR EXIT SIGN ASSEMBLY RE AMM 33-51-11 PAGE 203 REV 097 2. DD EXIT SIGN TEST NORMAL REF AMM 33-51-11 P[AGE 204 STEP D REV 097.
